Skip to main content
medium healthVERIFIED

Child Dies After Epilepsy Drug Mix-Up During Butebo Deworming Exercise

📍 Kampala, Uganda, UG·🕐 51m ago·2 outlets

Sixteen children were referred to Mbale Regional Referral Hospital, while seven others were treated at lower-level facilities and discharged after receiving an epilepsy drug instead of a dewormer.

How sure are we

✓ Verified · 2 outlets

Two or more outlets reported this story and its reliability score reached 65%, so WorldPulse marks it verified. That means more than one outlet says so, not that it is proven true.

How we count · Check a link someone shared

Who reported it

Location
Verification Log1
corroborationconfirmed80%

Also reported by observer.ug (found in GDELT's list of news articles)

25m ago
Powered by WorldPulse Verification Engine
Discussion (0)

Sign in to join the discussion

No discussion yet — be the first to add context.

Reliability
84%

Very high · How we score this

Risk Score
medium risk